# SDR 96ZZZX5094

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0503
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: R221485
- Condition: Defective
- Location: Fuel Dist
- Part time: 271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION PER CESSNA CAB 96-15.  LEFT WING, AFT FUEL HOSE RESTRICTED.  ALL OTHER HOSES OK.
